Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have headache, constipation and acidity problem. What medication should be done?

Answered by
Dr.
Dr. Harish Naik

General & Family Physician

Practicing since :2008

Answered : 2613 Questions

default
Posted on Tue, 18 Dec 2012 in Digestion and Bowels
Question: hi
I've been feeling pukish lately. Yesterday I had a lot of acidity. and also my food hasnt been digesting properly also I had constipation yesterday I took digene and then I felt a bit better and today I could empty my bowel but i still feel pukish. Also i had a bad headache yesterday but today I feel better and fine but I just feel slightly pukish which is annoying me.
doctor
Answered by Dr. Harish Naik 3 hours later
Hi,
Welcome to XXXXXXX

Acidity might be responsible for nausea. I advice you to avoid spicy food and alcohol and smoking for few days.
It will be better if you take proton pump inhibitor, these are acid reducing drugs, should be taken empty stomach half an hour breakfast. It will address your acidity and nausea. I advice you to take the drug for 3 to 4 days.

Hope I have provided the information you needed.
Wish you good health. Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Harish Naik 8 minutes later
Thank you so much doctor. Is it alright to use zantac or XXXXXXX zinetac?
doctor
Answered by Dr. Harish Naik 1 hour later
Hello
Good to hear from you.

Zantac contains Ranitidine, it is acid reducing drug, it will be helpful. It should be taken empty stomach half an before food.

Apart from drug, you should avoid spicy foods for few days.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion.
Wish you good health.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  

Recent questions on  Ranitidine

doctor1 MD

Gallbladder out in june of 2010 but before had been on 80 mg of simvistatin and everything was hurting when I stopped the med everything went back to normal, except my upper right pain under my ribs. have been on ranitidine for couple of years, could it be that. but also after stopping the simvistatin my pain in URQ radiates to by back bone, now have pvcs that I never had and just feel horrible most of the time. Have I been poisoned or should I try stopping the ranitidine ?

doctor1 MD

Hi I came back from India 10 days ago with a diarrhea... it subsided but I have been experiencing discomfort in my stomach ever since.... my doctor gave me Ranitidine 150 mg (twice daily) to make the acidity go away... but I'm still alternately constipated or have an urge to go. Also I noticed my stools are olive greenish in color... it is really bothering me... any help or good advice appreciated. Should I be tested for H.Pylori or something more serious? It has been ten days already.

doctor1 MD

keep feeling this random flutter in my chest . comes and goes, in ae a week and a half ago, thay said heartrate was high then 140bm, since then doctor gave me atenol 50 mg to slow it down a little, which has worked. then 3 days ago is started again, lasted before for and or so, then same, second day. today it has been on and off throughout the day.



I am curently take ranitidine for gord that i have, and been taking amitriptyline 25 mg at night for last for last 6 weeks, and allso Zopiclone 3.75 mg 2 at night, 13 weeks, doctor said that should reduce amount to 1 a night then gradualy stop taking them. wondering if the tablets an cause irregular hearbeats like i get, can feel it slow then feels like skips a beat and feel it flutter in my chest.



Thanks for any advice you give me.

doctor1 MD

Every 3-4 days, a raised, itchy rash will appear somewhere on my 12 year-old s body. Never in the same place. First it was on buttocks, then hands, forearms another day, shins a few days later. Yesterday it appeared on his wrists, knees and cheeks. It is alleviated in a matter of minutes after administering separate dosages of prednisolone, Zyrtec and Zantac. The hives first appeared May 10 after a day spent in the woods with friends. He may have rubbed a Bounce dryer sheet on his body to deter insects. But the rash will not completely go away and we are almost out of the prescription. Any thoughts?

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

69 year old male - for two months I have had excess mucus in my throat. i particularly notice it at night and often start swallowing to try to get rid of the mucus - very disruptive of sleep. I have been taking Mucinex (2-4 tablets/day) for the...